# SDR GTIA2015070201592

- Difficulty date: July 2, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N613NK
- Make and model: Airbus A320-232
- Aircraft serial: 5042
- Aircraft time: 13,691 hours, 6,391 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070015002
- Condition: Faulted
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 F/A JUMPSEAT FLASHLIGHT TESTS FLASHING RED.  R & R R2 F/A JUMPSEAT FLASHLIGHT IAW AIR LIGHT CMM 25-60-13.
